# SDR UIEA2021070701482

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 25,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S283T0143
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BATTERY PACKS & 2 BATTERY CHARGERS REMOVED FROM LEFT OVERWING TO ACFT 480( FWD TO MDDR 149803 PER MEL 33-51-01C, CAT C, DUE 17JUL21, PLACARD INSTALLED.  /  09JUL21 - LP 1476142 - ITEM 14 - IAH - REMOVED AND REPLACED 1EA BATTERY CHARGER AND BATTERY IAW AMM 33-51-00. BOTH BATTERY AND CHARGER CHANGED ONLY. OPS CHECKS OK. THIS CLOSES MDDR 149803.  /  LP1484180 ITEM# 9 - REMOVED AND REPLACED 1EA BATTERY CHARGER AND BATTERY IAW AMM 33-51-00. BOTH BATTERY AND CHARGER CHANGED ONLY. OPS CHECKS OK.  )
